Mathematical correctness of the boundary lue problems of ideal elastoplasticity

Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
JournalUspekhi Matematicheskikh Nauk
Volume38
Issue number5
Publication statusPublished - 1983

Cite this

@article{daefad26ac1842928e1b93fefe3f02a4,
title = "Mathematical correctness of the boundary lue problems of ideal elastoplasticity",
author = "Sergei Kuksin",
year = "1983",
language = "English",
volume = "38",
journal = "Uspekhi Matematicheskikh Nauk",
issn = "0036-0279",
publisher = "IOP Publishing",
number = "5",

}

Mathematical correctness of the boundary lue problems of ideal elastoplasticity. / Kuksin, Sergei.

In: Uspekhi Matematicheskikh Nauk, Vol. 38, No. 5, 1983.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Mathematical correctness of the boundary lue problems of ideal elastoplasticity

AU - Kuksin, Sergei

PY - 1983

Y1 - 1983

M3 - Article

VL - 38

JO - Uspekhi Matematicheskikh Nauk

JF - Uspekhi Matematicheskikh Nauk

SN - 0036-0279

IS - 5

ER -